# SDR IXXA20240322018

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 101,390 hours, 32,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, OVERWING ESCAPE LIGHT LAMP INOPERATIVE. OVERWING ESCAPE LIGHT LAMP REMOVED AND REPLACED PER B767 AIRCRAFT MAINTENANCE MANUAL 33-51-06. OPERATIONAL CHECK GOOD. NO ADDITIONAL SYSTEM FAULTS NOTED.
